Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  063.00919
Autor:  Clarkson, J.A.; Erdös, Pál
Title:  Approximation by polynomials. (In English)
Source:  Duke Math. J. 10, 5-11 (1943).
Review:  Not reviewed
Classif.:  * 41A10 Approximation by polynomials

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page